Folgen
Jan Dobrowolski
Jan Dobrowolski
Bestätigte E-Mail-Adresse bei manchester.ac.uk - Startseite
Titel
Zitiert von
Zitiert von
Jahr
Independence over arbitrary sets in NSOP1 theories
J Dobrowolski, B Kim, N Ramsey
Annals of Pure and Applied Logic 173 (2), 103058, 2022
252022
Kim-independence in positive logic
J Dobrowolski, M Kamsma
Model Theory 1 (1), 55-113, 2022
132022
Sets, groups, and fields definable in vector spaces with a bilinear form
J Dobrowolski
Annales de l'Institut Fourier 73 (5), 1795-1841, 2023
122023
Elementary equivalence theorem for PAC structures
J Dobrowolski, DM Hoffmann, J Lee
The Journal of Symbolic Logic 85 (4), 1467-1498, 2020
102020
The Lascar groups and the first homology groups in model theory
J Dobrowolski, B Kim, J Lee
Annals of Pure and Applied Logic 168 (12), 2129-2151, 2017
102017
On ω-categorical groups and rings of finite burden
J Dobrowolski, FO Wagner
Israel Journal of Mathematics 236 (2), 801-839, 2020
52020
Generic variations and NTP
J Dobrowolski
Archive for Mathematical Logic 57 (7), 861-871, 2018
42018
A preservation theorem for theories without the tree property of the first kind
J Dobrowolski, H Kim
Mathematical Logic Quarterly 63 (6), 536-543, 2017
42017
The relativized Lascar groups, type-amalgamation, and algebraicity
J Dobrowolski, B Kim, A Kolesnikov, J Lee
The Journal of Symbolic Logic 86 (2), 531-557, 2021
32021
Topologies induced by group actions
J Dobrowolski
Topology and its Applications 189, 136-146, 2015
32015
Locally finite profinite rings
J Dobrowolski, K Krupiński
Journal of Algebra 401, 161-178, 2014
32014
New examples of small Polish structures
J Dobrowolski
The Journal of Symbolic Logic 78 (3), 969-976, 2013
32013
On\omega-categorical, generically stable groups and rings
J Dobrowolski, K Krupinski
Annals of Pure and Applied Logic 164, 802-812, 2013
32013
Elekes-Szab\'o for groups, and approximate subgroups in weak general position
M Bays, J Dobrowolski, T Zou
Discrete Analysis, 2023
22023
Some remarks on inp-minimal and finite burden groups
J Dobrowolski, J Goodrick
Archive for Mathematical Logic 58, 267-274, 2019
22019
Valuation theory, generalized IFS attractors and fractals
J Dobrowolski, FV Kuhlmann
Archiv der Mathematik 111, 287-297, 2018
22018
On ω-categorical, generically stable groups
J Dobrowolski, K Krupiński
The Journal of Symbolic Logic 77 (3), 1047-1056, 2012
22012
The Amalgamation Property for automorphisms of ordered abelian groups
J Dobrowolski, R Mennuni
arXiv preprint arXiv:2209.03944v3, 2023
12023
On rank not only in NSOP1 theories
J Dobrowolski, DM Hoffmann
The Journal of Symbolic Logic, 1-32, 2021
2021
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–19